# SDR CALA2017091503202

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 27,939 hours, 9,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST THREE FWD RIGHT OVERHEAD EMERGENCY LIGHTS FOUND INOPERATIVE.  REMOVED AND REPLACED THE CHARGER AND BATTERY IAW AMM 33-51-06. OPS CHECKED GOOD.
